# SDR SWAA2012090507387

- Difficulty date: August 31, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 43,650 hours, 25,427 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 138.70.  REPAIRED SKIN IAW SRM AND MM.
